Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Paulo AMORIM
|Number||Authors, Title and Details|
Paulo AMORIM, Raimund BÜRGER, Rafael ORDOÑEZ, Luis M. VILLADA: Global existence in a food chain model consisting of two competitive preys, one predator and chemotaxis. Nonlinear Analysis: Real World Applications, vol. 69, article: 103703 (24pp), (2023).
Paulo AMORIM, Bruno TELCH, Luis M. VILLADA: A reaction-diffusion predator-prey model with pursuit, evasion, and nonlocal sensing. Mathematical Biosciences and Engineering, vol. 16, 5, pp. 5114-5145, (2019).